# SDR SWAA2024080511635

- Difficulty date: July 11, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOC BS500G AFT FACE AND STR26R AT FWD CARGO COMPARTMENT 2024-402195<[01] REPLACED ANGLE - CLIP AND FASTENERS LOC BS500G AFT FACE AND STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 DWG 143A7505; SHEET 109; REV.- SEE INDIVIDUAL SIGN OFF BELLOW.;[02] CORRECTED STEP 1: REPLACED ANGLE - CLIP AND FASTENERS LOC BS500G AFT FACE AND STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 DWG 143A7505; SHEET 108;SHEET 109;REV.- SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED ANGLE - CLIP AND FASTENERS LOC BS500G AFT FACE AND STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 DWG 143A7505; SHEET 108;SHEET 109;REV.- SEE INDIVIDUAL SIGN OFF BELLOW.
